# SDR RAIA00804014

- Difficulty date: April 13, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 23,955 hours, 20,731 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166248
- Part serial: 9905038
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5497 - STL - BLEED NR 1 OVERTEMP MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 BLEED FAN AIR VALVE.  SYSTEM OPS CHECKED GOOD.
